Top
10
Doctor insights on: Yasmin Cramps

Share
Dr. David Kurss
1,445 doctors shared insights

Oral Contraceptive (Definition)

Oral contraceptives are a kind of women's ...Read more


4

4
I've stopped taking Yasmin (drospirenone and ethinyl estradiol) (BC) after 8 years. It has only been 3 weeks but I am suffering extremely painful cramps, bloating (I look pregnant) & nausea, how long will it take for these symptoms to subside?

I've stopped taking Yasmin (drospirenone and ethinyl estradiol) (BC) after 8 years. It has only been 3 weeks but I am suffering extremely painful cramps, bloating (I look pregnant) & nausea, how long will it take for these symptoms to subside?

A month or two: Unfortunately your body is trying to adjust to being off the hormones in your pill. This can take a month or two to sort out. The other thought is have you become pregnant since being off your pill? Could also explain some of your symptoms. Can check home preg test on first morning urine. If neg, repeat in 7-10 days. If both neg, unlikely pregnancy is cause. Hope this was helpful. Good Luck ...Read more

5

5
1st month on yasmin (drospirenone and ethinyl estradiol)..5th day pill free week.Having a light period and cramp this is day 2 had sex used the pull out method..Could it be implantation?

1st month on yasmin (drospirenone and ethinyl estradiol)..5th day pill free week.Having a light period and cramp this is day 2 had sex used the pull out method..Could it be implantation?

Pregnancy test: Since you only started the yasmin (drospirenone and ethinyl estradiol) a month ago and you have an "irregular bleeding" it is best to take a home pregnancy test or a blood test to dettec HCG levle (hormone of pregnancy). The chances of pregnancy in your case are not high but it is always best to test. ...Read more

6

6
Sexually active, oral contraceptive, missed period, negative pregnancy tests, cramps

Sexually active, oral contraceptive, missed period, negative pregnancy tests, cramps

Impossible: You failed to share with us the specifics of what contraceptive you are on. And when you resubmit your question please include why you would think that your contraceptive failed to protect you against pregnancy. That is highly unlikely. ...Read more

7

7
Hi I have spotting that is barely there due to missing a pill if i double up will the spotting be gone by tomorrow night? I'm on Yasmin

Hi I have spotting that is barely there due to missing a pill if i double up will the spotting be gone by tomorrow night? I'm on Yasmin

Spotting is common: Spotting is common after missing a birth control pill. It is usually recommended to take the missed pill once you realize that you missed it. Due to the fluctuation in hormone levels from missing that pill, you may have intermittent light spotting for the next week, but it will most likely resolve after a day or so. You also must use backup contraception for the rest of the pill pack. ...Read more

8

8
I've been on my pill (yasmin) for about six years. I love its benefits and i don't want to change, but i spot all the time. Its embarassing. Thoughts?

I've been on my pill (yasmin) for about six years. I love its benefits and i don't want to change, but i spot all the time. Its embarassing. Thoughts?

Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more

10

10
I am taking depakine chrono 500 mg as well as a contraceptive pill (yasmin). Does the fact that im taking depakine make the CP less effective?

I am taking depakine chrono 500 mg as well as a contraceptive pill (yasmin). Does the fact that im taking depakine make the CP less effective?

No evidence but: Depakote does not appear on lists of medications that can decrease the effectiveness of oral contraceptives. Both Depakote and yasmin (drospirenone and ethinyl estradiol) have a higher risk of liver inflammation. I would suggest talking with your doctor about using a different form of contraceptive, or use an alternative to depakote. ...Read more